# SDR DALA2017012300543

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 58,088 hours, 7,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND MONUMENT MOUNTED EMERGENCY ESCAPE PART MARKER ON THE RIGHT SIDE OF GALLEY A4 INOPERATIVE.  REPLACED EMERGENCY LIGHT.
